# SDR WRLA98088

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: ARM7009508
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI FOR DEPARTURE, FLIGHT CREW RECEIVED NR 1 ENGINE BLEED 'INOP ALERT'.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  NOTED ON LOG PAGE 100802.  MAINTENANCE FOUND PNEUMATIC LINE LOOSE ON NR 1 ENGINE PNUEMATIC PILOT VALVE.  RETORQUE FITTING.  GROUND CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
